Generalized Free Products of Residually $P$-Finite Groups


Wong, P.C. and Tang, C.K. and Gan, H.W. (2006) Generalized Free Products of Residually $P$-Finite Groups. Rocky Mountain Journal of Mathematics, 36 (5). pp. 1729-1742. ISSN 0035-7596

Full text not available from this repository.


In this note, we characterize the residual p-finiteness of generalized free products and tree products of certain residually p-finite groups with non-trivial center amalgamating infinite cyclic subgroups and the tree products of certain one-relator groups. We then apply our results to tree products of finitely generated torsion-free nilpotent groups and free groups.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 10 Aug 2011 07:10
Last Modified: 10 Aug 2011 07:10


Downloads per month over past year

View ItemEdit (login required)